Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 398, NWS Jackson, MS

August 27, 2007Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 27, 2007, 12:33 PM CDT for Rankin County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2007, 12:33 PM CDT (17:33 UTC)
Expired
Aug 27, 2007, 1:15 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 12:52 PM CDTTSTM WND DMGWhites, MSA FEW TREES WERE BLOWN DOWN, ONE DOWN ACROSS WHITE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 271733
SVRJAN
MSC121-271815-
/O.NEW.KJAN.SV.W.0398.070827T1733Z-070827T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1233 PM CDT MON AUG 27 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWEST RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...

* UNTIL 115 PM CDT

* AT 1233 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STAR. THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLORENCE...MONTEREY...6 MILES EAST OF WHITES AND 9 MILES SOUTHEAST
  OF RICHLAND BY 115 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3215 9023 3220 9020 3220 9018 3223 9018
      3229 9015 3223 8998 3206 8995 3207 9021
TIME...MOT...LOC 1733Z 138DEG 3KT 3210 9006

$$

CME
2 follow-up statements
000 
WWUS54 KJAN 271745
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1245 PM CDT MON AUG 27 2007

MSC121-271815-
/O.CON.KJAN.SV.W.0398.000000T0000Z-070827T1815Z/
RANKIN MS-
1245 PM CDT MON AUG 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR RANKIN COUNTY...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WHITES...OR ABOUT 6 MILES WEST OF STAR...MOVING WEST AT
5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITES BY 100 PM CDT...
  OR 9 MILES SOUTH OF RICHLAND BY 105 PM CDT...

IN ADDITION PENNY SIZED HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD 
TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3215 9023 3220 9020 3220 9018 3223 9018
      3229 9015 3223 8998 3206 8995 3207 9021
TIME...MOT...LOC 1745Z 101DEG 6KT 3210 9015

$$

CME
000 
WWUS54 KJAN 271759
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 PM CDT MON AUG 27 2007

MSC121-271815-
/O.CON.KJAN.SV.W.0398.000000T0000Z-070827T1815Z/
RANKIN MS-
1259 PM CDT MON AUG 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT 
FOR SOUTHWEST RANKIN COUNTY...

AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FLORENCE...MOVING NORTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICHLAND BY 115 PM CDT...

IN ADDITION TO PENNY SIZED HAIL AND DAMAGING WINDS...CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3215 9023 3220 9020 3220 9018 3223 9018
      3229 9015 3223 8998 3206 8995 3207 9021
TIME...MOT...LOC 1759Z 166DEG 9KT 3218 9012

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 11:45 AM CDT, 48 minutes earlier.

Area forecast discussion, Aug 27, 11:45 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT MON AUG 27 2007

.SHORT TERM...(THIS AFTERNOON) LATEST SATELLITE IMAGERY SHOWED THE UPPER
RIDGE CENTERED OVER THE PLAINS. ALSO THE TUTT LOW WAS STILL JUST SOUTH
OF THE LOUISIANA COAST LINE. IT WAS STILL NEARLY STATIONARY. OVER
THE ARKLAMISS REGION AN INVERTED UPPER TROUGH WAS NOTED. VAPOR IMAGERY
WAS SHOWING SOME UPPER DIVERGENCE OVER THE REGION. ALSO ON THE SURFACE
A WEAK BOUNDARY WAS NOTED NEAR THE INTERSTATE 20 CORRIDOR. MODELS
SHOW THAT WE WILL GET SOME GOOD 850 THETA ADVECTION(340 PLUS) FROM
THE EAST. ALSO AN UPPER JET WILL MOVE OVER THE EASTERN PORTION OF
THE REGION FROM THE SOUTH ON THE ORDER OF AROUND 40 TO 45
KNOTS...WHICH WILL PUT US IN THE LEFT FRONT QUAD. THE TROPICAL FLOW
FROM THE TUTT WILL HELP TO PUSH IN MORE MOISTURE ACROSS THE REGION.
AREA MORNING SOUNDINGS SHOWED PRECIPITABLE WATER FROM 1.8 TO AROUND
2 INCHES. WE HAVE SOME DECENT LAPSE RATES OF AROUND 6C (700-500 MB).
ALSO A GOOD LAYER OF CAPE FROM 800 MB TO OVER 200 MB...WHICH COULD
PROVIDE ACCESS FOR SOME DEEP CONVECTION. THIS SHOULD FAVOR MORE
SHOWERS AND THUNDERSTORMS COMING ACROSS THE REGION FROM THE SOUTH.
SOME OF THE STORMS MAY BE STRONG TO POSSIBLY SEVERE. SO HAVE
UPGRADED TEXT ON THE HWO TO ISOLATED SEVERE. WILL MAKE JUST SMALL
CHANGES TO TEMPS AND POPS./17/ ADJUSTED TEMPS UP A FEW DEGREES ACROSS
THE CENTRAL AND EAST...DUE TO LOWER 90S READINGS AT 11 AM. THE REST OF
FORECAST LOOKS ON TRACK./17/

.AVIATION....MAINLY VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24
HOURS. SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS MAINLY EAST OF
OF INTERSTATE 55 WITH MVFR TO LOCALLY IFR CONDITIONS. THESE WILL
BE MORE NUMEROUS EAST OF INTERSTATE 55 AND SOUTH OF INTERSTATE 20.
MOVING TO THE NORTHWEST TOWARD GWO AND GLH...ACTIVITY WILL BE MORE
ISOLATED.  ANY THUNDERSTORM MAY BRIEFLY DROP FLIGHT CATEGORIES...BUT
SHOULD NOT TAKE LONG TO RECOVER. THE ACTIVITY WILL CONTINUE THROUGH
THE EARLY EVENING HOURS. AFTER MIDNIGHT SOME PATCHY FOG WILL PROVIDE
MVFR CONDITIONS AFTER MIDNIGHT...WHICH SHOULD LIFT BY 14Z. THE MAIN
AREAS SHOULD BE KMEI...KHBG AND KJAN./17/

.PREVIOUS DISCUSSION...350 AM CDT MON AUG 27 2007

.DISCUSSION...WATER VAPOR IMAGERY THIS MORNING SHOWS THE TUTT LOW
FEATURE SPINNING JUST SOUTH OF THE LA COASTLINE OVER THE NORTH
CENTRAL GULF OF MEXICO. IT IS SITTING NEARLY STATIONARY THIS MORNING
BUT SHOULD MOVE TO THE WEST SLOWLY TODAY.  THE BOUNDARY IS STRETCHED
ACROSS THE CWFA THIS MORNING SITTING AROUND THE NATCHEZ TRACE
CORRIDOR. HIGH PRESSURE ALOFT SITS TO OUR NORTHWEST AND RIDGING IS
EXPECTED TO INCREASE A BIT OVER THE CWFA TODAY.

THIS MORNING WE SEE A MOISTURE GRADIENT ACROSS THE CWFA ASSOCIATED
WITH THE BOUNDARY WITH MID 60 DEWPOINTS IN THE DELTA REGION TO LOWER
70 DEWPOINTS IN THE SOUTHEAST.  THIS BOUNDARY WILL SLOWLY MOVE NORTH
THROUGH THE DAY...AS WILL MOISTURE INCREASE OVER THE CWFA.  THE 00Z
JAN RAOB SHOWED PWATS OVER THE CWFA AROUND 1.8 INCHES.  THIS SHOULD
INCREASE TO AROUND 2.0 INCHES BY THIS AFTERNOON...GIVING HIGHER
VALUES TO THE SOUTHEAST AND LOWER TO THE NORTHWEST.  AS WE MOVE INTO
THE AFTERNOON AND EVENING AND THE BOUNDARY MOVES GRADUALLY WAVERS TO
THE NORTH...THE TUTT LOW SHOULD MOVE TO THE WNW.  THIS WILL HELP IN
THE DEVELOPMENT OF A WEAK INVERTED TROUGH OVER THE AREA TO HELP WITH
AFTERNOON AND EVENING CONVECTION. MADE A FEW MINOR ADJUSTMENTS TODAY
FOR POPS.  THE BIGGEST CHANGE WAS TO INCREASE IN THE SOUTHEAST WHERE
THE BEST MOISTURE AND INSTABILITY WILL BE LOCATED. THERE WILL BE A
CHANCE FOR SOME ISOLATED STRONG STORMS TODAY.  THIS WILL MAINLY BE
FOR THE EXTREME SOUTHEAST COUNTIES. THIS IS WHERE THE BEST
INSTABILITY WILL BE LOCATED...MLCAPES AROUND 1900-2500 J/KG AND 500
MB TEMPS AROUND -6C.  WILL MENTION A BRIEF WORDING OF THE
POSSIBILITY FOR ISOLATED STRONG STORMS IN THE MORNING HWO. FOR
TONIGHT...THE DRIER NORTHWEST WILL BEGIN TO INCREASE IN MOISTURE AS
ALL OF THESE FEATURES DRIFT TO THE NORTH THROUGH THE DAY. MADE A FEW
ADJUSTMENTS TO POPS FOR TONIGHT AS WELL...MAINLY LEAVING SCATTERED
WORDING IN FOR THE NATCHEZ TRACE AND SOUTH AND INTRODUCING ISOLATED
INTO THE NORTHWEST.  AND OF COURSE SINCE MOST OF THE ACTIVITY WILL
BE SUPPORTED BY DAYTIME HEATING...WILL LEAVE ISOLATED WORDING
EVERYWHERE FOR THE OVERNIGHT HOURS.

DID NOT MAKE MANY CHANGES TO TEMPERATURES IN THE SHORT TERM.  MAV
GUI GAVE VALUES IN THE UPPER 90S IN THE NORTHWEST WHERE IT WILL BE
DRIER THROUGH MOST OF THE DAY...TO THE LOWER 90S IN THE SOUTHEAST.
THERE WILL BE MORE CLOUD COVER AND CONVECTION OVER THE SOUTHEAST
TODAY...WHICH SHOULD HAMPER TEMPERATURES A BIT.  ALSO AGREE WITH GUI
FOR GIVING ANOTHER NIGHT OF LOWER 70S FOR LOW TEMPERATURES. /14/

TUESDAY THROUGH THURSDAY...

THE NRN END OF THE WWD MOVING UPPER LEVEL TROUGH OVER THE NRN GULF
OF MEXICO WILL CONTINUE TO SHEAR OUT TUESDAY AS IT STRETCHES ACROSS
THE GULF COAST STATES. WEAK MOISTURE CONVERGENCE...PRECIPITABLE WATER
VALUES > 2 INCHES...AND DECENT MID/UPPER LEVEL LAPSE RATES
(850MB-400MB DT  36 DEG C) WILL CONTINUE TO COMBINE TO SUPPORT AT
LEAST SCATTERED DIURNAL TSTM ACTIVITY...ESPECIALLY ALONG AND SOUTH
OF INTERSTATE 20 WHERE THE SHEAR AXIS WILL HAVE GREATEST INFLUENCE.
OTHERWISE...THE SUBTROPICAL RIDGE AXIS WILL HAVE A SAY IN BRINGING
MORE HEAT AND HUMIDITY WITH TEMPS A BIT ABOVE LATE AUGUST
CLIMATOLOGY.

FRIDAY THROUGH NEXT WEEKEND...

THE GFS SUGGESTS THAT A SURGE OF DRIER AIR WILL PUSH SOUTHWARD
ACROSS THE AREA...BRINGING LOWER DEWPOINT TEMPS. A LOW-LEVEL THERMAL
RIDGE WILL COINCIDE THE INTRUSION OF DRY AIR SO EXPECT TEMPERATURES
WILL SOAR TO HIGHER VALUES THAN MEX GUIDANCE INDICATES FOR FRIDAY.
AT THIS POINT...JUST RAISED FRIDAY HIGHS A COUPLE OF DEGREES ACROSS
THE BOARD. FORTUNATELY...WE SHOULD NOT HAVE TO CONTEND WITH SEARING
HEAT SUCH AS IN THE PAST FEW WEEKS. RAIN CHANCES SHOULD BEGIN A
DOWNWARD TREND WITH THE DRIER AIR MOVING IN. /EC/

&&

.AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24
HOURS.  A FEW SITES MAY SEE MVFR PATCHY FOG THIS MORNING.  THIS
SHOULD BEGIN TO LIFT BY 14Z.  THIS AFTERNOON AND EVENING MUCH OF THE
AREA WILL BE ABLE TO AFTERNOON SHOWERS AND THUNDERSTORMS.  THESE
WILL BE MORE NUMEROUS IN THE SOUTHEAST AFFECTING MAINLY HBG.  MOVING
TO THE NORTHWEST TOWARD GWO AND GLH...ACTIVITY WILL BE MORE
ISOLATED.  ANY THUNDERSTORM MAY BRIEFLY DROP FLIGHT CATEGORIES...BUT
SHOULD NOT TAKE LONG TO RECOVER.  OTHERWISE NO PROBLEMS ARE EXPECTED
THROUGH THE FORECAST PERIOD. /14/

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

SHORT TERM: 14
LONG TERM: EC
Hazardous weather outlook, Aug 27, 9:35 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
935 AM CDT MON AUG 27 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
280900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
935 AM CDT MON AUG 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

DEEP MOISTURE WILL COMBINE WITH AN UNSTABLE AIRMASS TO ALLOW FOR
SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP OVER THE ARKLAMISS
REGION TODAY. ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED...MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. STORMS WILL BE MOST
NUMEROUS SOUTH OF A MERIDIAN TO NATCHEZ LINE. THE PRIMARY RISK WILL
BE DAMAGING WINDS UP TO 60 MILES PER HOUR. TORRENTIAL DOWNPOURS WILL
OCCUR WITH STRONGER STORMS AND MAY PRODUCE LOCALIZED FLOODING. SMALL
HAIL WILL ALSO BE A POSSIBILITY WITH THUNDERSTORMS THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14/03

In the hours before

Local storm report, Aug 27, 10:28 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1028 AM CDT MON AUG 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             SUMRALL                 31.42N 89.55W
08/25/2007  E0.88 INCH       LAMAR              MS   LAW ENFORCEMENT

            OVAL SHAPED HAIL FELL IN SUMRALL WITH THE LARGEST
            DIAMETER AT NICKEL SIZE.

&&

CME
Local storm report, Aug 27, 10:47 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CDT MON AUG 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     3 SE FOUNTAIN HILL      33.33N 91.81W
08/25/2007                   ASHLEY             AR   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON A HOUSE.

&&

CME
Local storm report, Aug 27, 10:54 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1054 AM CDT MON AUG 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     STONEWALL               32.14N 88.80W
08/26/2007                   CLARKE             MS   COUNTY OFFICIAL

            A FEW POWER LINES WERE BLOWN DOWN.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 12:37 PM CDTSevere Thunderstorm WarningJANClaiborne38 min
Aug 27, 1:24 PM CDTSevere Thunderstorm WarningJANCopiah66 min
Aug 27, 1:44 PM CDTSevere Thunderstorm WarningJANMarion26 min
Aug 27, 2:18 PM CDTSevere Thunderstorm WarningJANScott, Smith22 min
Aug 27, 2:40 PM CDTSevere Thunderstorm WarningJANNewton36 min
Aug 27, 2:52 PM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith27 min
Aug 27, 2:59 PM CDTSevere Thunderstorm WarningJANLincoln18 min
Aug 27, 4:06 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston39 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.